Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Bleeding after sex, bulky cervix, waiting for pap smear results. Cervical cancer?

I went to my doctor today after I had some bleeding after having sex,I m married and have an 8years daughter , I did a pups smear it takes a week and I m really really worried after what I read about cervical cancer my doctor also saidi have a bulky cervix too which worried me too Plz could u tell me other causes for that which don t include cervix cancers
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist 's  Response
Hi Ninota, bulky cervix with post coital bleeding and no obvious mass on cervix (assuming as pap smear was done and not told to have mass) can be due to infection like cervicitis and some times benign overgrowth of cervix. These causes are common and benign. You must have received pap smear report by now,let me know if any other issue is there. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor